MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.cnp.2021.10.004

Медицинская библиотека · Clinical neurophysiology practice · 2021

Multifocal myoclonus as a presentation of levetiracetam toxicity.

Bou Nasif Mei, Varade Shweta, Koubeissi Mohamad Z

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Levetiracetam (LEV) is widely used for treatment of focal and myoclonic seizures, but reports of LEV toxicity are scarce. Here, we report a rare case of multifocal myoclonus due to LEV toxicity in a patient with chronic renal insufficiency.

CASE PRESENTATION: A 52-year-old woman with history of chronic kidney disease was admitted to the ICU for sedation and intubation after a cardiac arrest. She developed nonconvulsive status epilepticus that resolved after administration of propofol while receiving LEV 1500 mg twice a day. After holding the propofol infusion, the patient started having multifocal myoclonic jerks, documented on video-EEG recordings with a supratherapeutic level of LEV. After discontinuation of LEV, the myoclonus resolved.

CONCLUSION

This is a unique manifestation of LEV toxicity, which has been scarce in the literature. It suggests an inverted U-shaped dose-response of the antimyoclonic effect of LEV.

Для цитирования: Bou Nasif Mei, Varade Shweta, Koubeissi Mohamad Z. Multifocal myoclonus as a presentation of levetiracetam toxicity.. Clinical neurophysiology practice. 2021. DOI: 10.1016/j.cnp.2021.10.004.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.